First passage time of filtered Poisson process with exponential shape function

Publisher:
Elsevier Sci Ltd
Publication Type:
Journal Article
Citation:
Probabilistic Engineering Mechanics, 2005, 20 (1), pp. 57 - 65
Issue Date:
2005-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2005000725.pdf505.36 kB
Adobe PDF
Solving some integro-differential equation we find the Laplace transform of the first passage time for filtered Poisson process generated by pulses with uniform or exponential distributions. Also, the martingale technique is applied for approximations of
Please use this identifier to cite or link to this item: